Global attractor for a quasilinear parabolic equation of mean curvature type

Mitsuhiro Nakao, Naimah Aris

Research output: Contribution to journalArticle

1 Citation (Scopus)


We prove the existence and some properties of global attractor in Lq with q > N and q > 2 for the quasilinear parabolic equation ut – div(a(∣ Vu ∣)Vu) + Uu + g(x, u) = f (x) in a bounded domain in RN where U> 0 and σ(ν2) is a function like σ(ν2) = W1 + v2. The problem in RN is also considered.

Original languageEnglish
Pages (from-to)75-84
Number of pages10
JournalInternational Journal of Dynamical Systems and Differential Equations
Issue number1
Publication statusPublished - 2007
Externally publishedYes



  • global attractor
  • mean curvature
  • nonlinear parabolic equation

ASJC Scopus subject areas

  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Cite this